See Alike in...

Alike App

Browser

photographer0402

664d

Does caffeine effect stimulant medications? I feel like days I drink coffee my med (vyvanse 20mg) isn’t as effective. I’m new to stimulants (started Tuesday) so I’m curious. I would have thought caffeine would have worsened side effects, not made it less effective.

    • CrohnsyPoo

      663d

      Yeeeesssss! A very a big yes for me. I started taking ADHD medication when I was 30 years old . Can't drink more than a couple cups of tea without feeling manic #ExCoffeeAddict. Kelco, glad to relate to someone else who's taken Pepcid and noticed the same reaction. I never need Pepcid and the one week I took it, I was such an angry person, felt over medicated, and was extremely jittery. When I normally take my ADHD medication, I don't feel the medicine and I go about my day as a calm, collected person who can focus. With Pepcid, it was way worse than any day of not taking ADHD medicines.

    • Kelcjo

      664d

      It definitely does as does any acidic substance. Pepcid can increase the effectiveness as well. I usually avoid any acidic drink or food (coffee, citrus, soda, etc) for 30 minutes before and 30 minutes after taking adderall.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion